# SDR ASAA2013020293796

- Difficulty date: February 2, 2013
- Submitted: February 4, 2013
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 18,499 hours, 5,849 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Sys
- Condition: Malfunctioned
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CAPTAIN SIDE ON 6 PACK MASTER CAUTION OVERHEAT DETECTOR WILL NOT ILLUMINATE ON FIRE FAULT INOPERATIVE OR OVERHEAT FIRE SELF TEST.  ACFT GROUNDED.  ACCOMPLISHED MASTER CAUTION DISPLAY TROUBLESHOOTING IAW FIM TASK 31-52-00-810-802.  RECYCLED OVERHEAT DETECTION MA WARN & CONT CIRCUIT BREAKER.  OPS CHECKED OVERHEAT DETECTION OPS CHECKED GOOD.
